Alert archive / Oklahoma / Freeze Warnings in 2016

Freeze Warning 8, NWS Tulsa, OK

November 18, 201620 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Nov 18, 2016, 3:20 AM CST for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 19, 2016, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2016, 3:20 AM CST (09:20 UTC)
In effect from
Nov 19, 2016, 12:00 AM CST
Expired
Nov 19, 2016, 8:00 AM CST
In force
8 hr
Issued by
NWS Tulsa, OK
All 24 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2880 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

975 
WWUS74 KTSA 180920
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
320 AM CST FRI NOV 18 2016


ARZ001-002-010-011-OKZ054>071-182200-
/O.UPG.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/
/O.NEW.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH
320 AM CST FRI NOV 18 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...
  NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...
  DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
  ADAIR... MUSKOGEE...AND MCINTOSH COUNTIES. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO THE MID 20S
  TO LOWER 30S BY SATURDAY MORNING. 

* IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER
  VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

OKZ073-182200-
/O.NEW.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/
PITTSBURG-
INCLUDING THE CITY OF...MCALESTER
320 AM CST FRI NOV 18 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SATURDAY. 

* AFFECTED AREA...IN OKLAHOMA...PITTSBURG COUNTY.

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30
  DEGREES BY SATURDAY MORNING. 

* IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER
  VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$

ARZ019-020-029-OKZ049-053-072-074>076-182200-
/O.NEW.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-SEQUOYAH-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...SALLISAW...STIGLER...
WILBURTON...POTEAU
320 AM CST FRI NOV 18 2016

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... 
  SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER
  20S TO LOWER 30S BY SUNDAY MORNING. 

* IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND AND OTHER
  TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.

$$
3 follow-up statements
942 
WWUS74 KTSA 182125
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
325 PM CST FRI NOV 18 2016

ARZ019-OKZ072-074>076-191100-
/O.EXA.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/
/O.CON.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/
CRAWFORD-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...SALLISAW...STIGLER...
WILBURTON...POTEAU
325 PM CST FRI NOV 18 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SATURDAY. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD COUNTY. IN OKLAHOMA... 
  SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...TEMPERATURES IN UPPER 20S TO LOWER 30S ARE
  EXPECTED TONIGHT AND SATURDAY NIGHT.

* IMPACTS...THE FREEZING TEMPERATURES TONIGHT COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. EXPOSED OUTDOOR WATER PIPES COULD BURST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$

ARZ001-002-010-011-OKZ054>071-073-191100-
/O.CON.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...
MCALESTER
325 PM CST FRI NOV 18 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SATURDAY...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...
  NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...
  DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
  ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. 

* TEMPERATURE...TEMPERATURES IN MID 20S TO LOWER 30S ARE EXPECTED
  TONIGHT AND SATURDAY NIGHT.

* IMPACTS...THE FREEZING TEMPERATURES TONIGHT COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. EXPOSED OUTDOOR WATER PIPES COULD BURST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$

ARZ020-029-OKZ049-053-190530-
/O.CON.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO
321 PM CST FRI NOV 18 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN 
  COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. 

* TEMPERATURE...TEMPERATURES IN LOWER 30S ARE EXPECTED SATURDAY
  NIGHT.

* IMPACTS...THE FREEZING TEMPERATURES TONIGHT COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. 
$$
981 
WWUS74 KTSA 190934
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
334 AM CST SAT NOV 19 2016


ARZ019-OKZ072-074>076-192200-
/O.UPG.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/
/O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/
/O.CON.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/
CRAWFORD-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...SALLISAW...STIGLER...
WILBURTON...POTEAU
334 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD COUNTY. IN OKLAHOMA... 
  SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. 

* TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF TO NEAR
  FREEZING THIS MORNING. SATURDAY NIGHT TEMPERATURES ARE EXPECTED
  TO BE A BIT COLDER...WITH LOWS AROUND 26 TO 30 DEGREES. 

* IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$

ARZ001-002-010-011-OKZ054>071-073-192200-
/O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/
/O.CON.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...
MCALESTER
334 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...
  NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...
  DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
  ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND
  LOWER 30S THIS MORNING. SATURDAY NIGHT TEMPERATURES ARE
  EXPECTED TO BE A BIT COLDER...WITH LOWS FROM THE LOWER 20S
  IN NORTHWEST ARKANSAS TO THE MID TO UPPER 20S ACROSS MUCH OF
  NORTHEAST OKLAHOMA. 

* IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$

ARZ020-029-OKZ049-053-192200-
/O.UPG.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/
/O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO
334 AM CST SAT NOV 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN 
  COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER
  20S TO LOWER 30S ACROSS PARTS OF WEST CENTRAL ARKANSAS AND FAR
  SOUTHEAST OKLAHOMA. 

* IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$
415 
WWUS74 KTSA 191410
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
810 AM CST SAT NOV 19 2016

ARZ001-002-010-011-019-OKZ054>076-192200-
/O.EXP.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/
/O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...
OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...
CHECOTAH...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
810 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...
  NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...
  DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
  ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. 

* TEMPERATURE...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S AND
  LOWER 30S TONIGHT WITH A FEW LOCATIONS FALLING INTO THE LOWER
  20S ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

* IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$

ARZ020-029-OKZ049-053-192200-
/O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO
810 AM CST SAT NOV 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...

* AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN 
  COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S TO
  LOWER 30S TONIGHT.

* IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS
  AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE
PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE
HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS.
OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD
AND FRESH WATER.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 18, 2:56 AM CST, 24 minutes earlier.

Area forecast discussion, Nov 18, 2:56 AM CST, 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
256 AM CST Fri Nov 18 2016

.DISCUSSION...
A strong cold front continues to sweep quickly east...and is
currently pushing through Osage and Pawnee counties. Low-level
moisture isn't overly impressive ahead of the boundary...although
a narrow band of 60F dewpoints should support some showers and
perhaps a few thunderstorms across parts of southeast Oklahoma and
northwest Arkansas through about mid-morning. Strong cold-air
advection will overspread the region with the gusty northwest
winds...with temperatures falling several degrees after the
frontal passage. Temperatures may recover just a bit this
afternoon (mainly over parts of northeast OK)...but highs will be
a good 20 degrees cooler than what we saw yesterday.

Clear skies and diminishing winds will allow temperatures to fall
below freezing Friday night across a large portion of the forecast
area. Have upgraded the freeze watch to a warning...and also added
Pittsburg county to the warning. Another chilly day expected for
Saturday along with another freeze for most locations Saturday
night. Will issue a freeze watch for southeast OK and west central
AR...which will likely be upgraded or expanded in later forecasts.

The active upper pattern will continue into next week...with the
next upper system impacting the area on Tuesday. Showers and a few
thunderstorms remain possible Tuesday/Tuesday evening before
another cold front pushes east. Thanksgiving Day is looking quiet
and dry...with chilly morning temperatures and afternoon highs in
the upper 50s/lower 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  28  52  31 /   0   0   0   0
FSM   64  34  54  31 /  30   0   0   0
MLC   57  30  53  27 /  10   0   0   0
BVO   50  24  51  22 /   0   0   0   0
FYV   57  28  49  21 /  30   0   0   0
BYV   63  31  49  24 /  40   0   0   0
MKO   54  31  52  28 /  10   0   0   0
MIO   50  28  49  28 /  10   0   0   0
F10   53  29  52  29 /  10   0   0   0
HHW   63  32  57  31 /  30   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from midnight tonight to 8 AM CST Saturday for
     OKZ054>071-073.

AR...Freeze Warning from midnight tonight to 8 AM CST Saturday for
     ARZ001-002-010-011.

&&

SHORT TERM...22
LONG TERM....18
Hazardous weather outlook, Nov 17, 9:20 PM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
920 PM CST THU NOV 17 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
920 PM CST THU NOV 17 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
	ONSET...AFTER 3 AM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEASTERN OKLAHOMA.
	ONSET...ONGOING...GRADUALLY DECREASING TONIGHT.

DISCUSSION...

STRONG SOUTH WINDS, WITH GUSTS TO NEAR 40 MPH, ARE ONGOING ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WINDS SHOULD GRADUALLY
CONTINUE TO SUBSIDE AFTER MIDNIGHT AS THE COLD FRONT APPROACHES.

A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA AROUND 3 AM AND WILL
EXIT WESTERN ARKANSAS BY AROUND 10 AM FRIDAY MORNING. THUNDERSTORM
POTENTIAL WILL INCREASE AFTER 3 AM WHEN THE FRONT ENCOUNTERS AND
LIFTS THE BETTER LOW LEVEL MOISTURE ACROSS SOUTHEAST OKLAHOMA INTO
WESTERN ARKANSAS. HOWEVER, INSTABILITY WILL BE WEAK, AND THIS WILL
LIMIT THE OVERALL SEVERE POTENTIAL CONSIDERABLY. AN ISOLATED
SEVERE WIND GUST IS POSSIBLE, NEVERTHELESS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY THRU MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE ONGOING THRU
AROUND 9 AM AHEAD OF THE FRONT ACROSS FAR SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS. SEVERE WEATHER IS NOT EXPECTED DUE TO A LACK OF
INSTABILITY.

GUSTY NORTHWEST WINDS WILL PREVAIL BEHIND THE COLD FRONT ON
FRIDAY. WIND GUSTS AROUND 30 MPH WILL BE POSSIBLE ACROSS EASTERN
OKLAHOMA AND WESTERN ARKANSAS.

ANOTHER STORM SYSTEM WILL BRING LOW END THUNDERSTORM POTENTIAL ON
TUESDAY. SEVERE WEATHER IS NOT EXPECTED DUE TO A LACK OF
INSTABILITY.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:20 AM CSTFreeze WatchTSAChoctaw, Haskell, Latimer, Pushmataha24 hr

Nearby

Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.